# SDR IPXA2019020178349

- Difficulty date: January 27, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 14,025 hours, 4,997 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869108
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP FLOOR PANEL REPAIR POSITION 11L/12L. FABRICATED FLOOR PANEL IAW EO B767-5320-9696-I ** SUPPLEMENTAL SDR**REPAIR COMPLETED ON NON ROUTINE 591343. THIS CLEARS M629696
